IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/415

Title: Perturbed Proximal Point Algorithm with Nonquadratic Kernel
Authors: Brohe, M.
Tossings, P.
Keywords: Proximal Point Algorithm
Bregman Functions
Generalized Resolvent Operator
Variational Convergence
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 3, (2000), 177p-206p
Abstract: Let H be a real Hilbert space and T be a maximal monotone operator on H. A well-known algorithm, developed by R. T. Rockafellar [16], for solving the problem (P) ”To find x ∈ H such that 0 ∈ T x” is the proximal point algorithm. Several generalizations have been considered by several authors: introduction of a perturbation, introduction of a variable metric in the perturbed algorithm, introduction of a pseudo-metric in place of the classical regularization, . . . We summarize some of these extensions by taking simultaneously into account a pseudo-metric as regularization and a perturbation in an inexact version of the algorithm.
URI: http://hdl.handle.net/10525/415
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol26-num3-2000-177p-206p.pdf570.37 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback